# SDR F3LA2018082800415

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N205FR
- Make and model: Airbus A320-214
- Aircraft serial: 4253
- Aircraft time: 31,348 hours, 12,654 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A WET SOCK ODOR IN THE ACFT WHEN FIRST WALKED ON, BURNING EYES.  MAINTENANCE PERFORMED TSM 05-50-00-810-831-A. PERFORMED APU INSPECTION IAW AMM 49-00-81-810-874-A,
HYDRAULIC SYS INSPECTION IAW AMM 29-00-00-790-001-A,  AND INSPECTED PACKS 1 & 2 . NO DEFECTS NOTED.  NO FURTHER ODORS FOUND DURING APU AND PACK OPERATION.  AIRCRAFT RETURNED TO SERVICE.
